RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Math. Ed.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ed., 2019, Issue 4(92), Pages 2–16 (Mi mo681)  

Mathematical modeling

On the adequacy of mathematical models in control theory, physics and ecology

E. F. Mishchenkoa, A. S. Mishchenkoba, M. I. Zelikinba

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The authors discuss the role of mathematics and the use of mathematical models in various fields of human activity: control theory, physics, modeling of physical, technological and natural processes.

Keywords: mathematical modeling, control theory, modeling of natural processes, modeling of physical processes.

Full text: PDF file (152 kB)
UDC: 51-73 51-74 51-76

Citation: E. F. Mishchenko, A. S. Mishchenko, M. I. Zelikin, “On the adequacy of mathematical models in control theory, physics and ecology”, Math. Ed., 2019, no. 4(92), 2–16

Citation in format AMSBIB
\Bibitem{MisMisZel19}
\by E.~F.~Mishchenko, A.~S.~Mishchenko, M.~I.~Zelikin
\paper On the adequacy of mathematical models in control theory, physics and ecology
\jour Math. Ed.
\yr 2019
\issue 4(92)
\pages 2--16
\mathnet{http://mi.mathnet.ru/mo681}


Linking options:
  • http://mi.mathnet.ru/eng/mo681
  • http://mi.mathnet.ru/eng/mo/y2019/i4/p2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Mathematical Education
    Number of views:
    This page:110
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020